2 doctors weighed in:

Doc suggested to take diltiazem to control symtoms of mvp. Feel like my BP got low. What should I do?

2 doctors weighed in
Dr. Michio Abe
Internal Medicine
1 doctor agrees

In brief: MVP

As long as you are feeling fine, you can continue to take diltiazem. It's expected to lower your bp.
But if you are feeling unwell (dizzy, lightheaded, etc), then check with your doctor whether to decrease the dose or switch to another medication.

In brief: MVP

As long as you are feeling fine, you can continue to take diltiazem. It's expected to lower your bp.
But if you are feeling unwell (dizzy, lightheaded, etc), then check with your doctor whether to decrease the dose or switch to another medication.
Dr. Michio Abe
Dr. Michio Abe
Thank
Get help from a real doctor now
Dr. Rashed Hasan
Board Certified, Pediatrics - Critical Care
30 years in practice
876K people helped
Continue
108,000 doctors available
Read more answers from doctors